First of all, I checked to see if there were any other Bluelight threads on this and I didn't see anything.
If someone feeling knowledgeable could help me out with a quick response I would be grateful.
I use Adderall on occasion, and when I take it I like take a fair amount 30-55mg. In the past I have always got super euphoric, super focused, creative, optimistic, blah blah blah...
In recent years I have experienced anxiety problems more and more, and there is no doubt taking Addy increases this. But it was always in the come-down, and usually was manageable.
I am prescribed Gabapentin, Serquel (which I don't take because it makes me feel extremely groggy, dehydrated and just puts me into a heavy sleep). A couple days ago I began taking Lithium as directed because my doctor believes there is a small chance that I have a very mild case of Bi-Polar disorder - which would help explain my anxiety and highs/lows in moods.
Anyways, I did some blow last weekend for the first time in months, regretted it (vowed to never do it again), felt very shitty, took 35mg of regular adderall two days later after a weak day of sleep and feeling bad from something I ate, had a terrible come down.
I am not trying to depend on that 'thizzed' super high feeling to do lots of writing, but it's how I have done huge portions of it in the past, and it has generally been more positive than negative. And I sometimes go a month+ without coming across any adderall, so when I got a bunch this week, it's kind of hard not to use it.
So I rested well yesterday, hit up the gym, ate well etc. Then got plenty of sleep, woke up a couple hours ago this morning, ate a big breakfast and popped 40mg XR and a 10mg reg, expecting a 10+ hour thizz-face, feeling great, getting lots done-work session.
Instead, I only got kind of a mild peaking-feeling, and now it's not even two hours into it and I am already starting to feel aggravated and anxious.
Clearly, I should stay away from all types of drugs for a while and that I am more sensitive than most. I also rolled hard on pure mdma powder two weekends in a row last month - so it is very possible that it is a combination of many things that is causing my seretoin to lower and increasing my anxiety.
SORRY for typing so much to ask such a simple question, but I thought maybe someone could relate to parts of what I am saying.
I am thinking of taking like 1,500mg of Gabapentin which has never had any negative effects with me and seems like a very safe/mild drug as far as perscription substances go... Because the amphatmines are very much still in my system, I am hoping they will somehow will go well together and take away the bad feeling, and just let me ride the day out and finish the writing I need to do.
Big thanks in advance if you are patient enough to read all this.